MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ VIAL ACCESS ADAPTER; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ VIAL ACCESS ADAPTER; INTRAVASCULAR ADMINISTRATION SET
Model Number 385108
Medical Device Problem Codes Leak/Splash (1354); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: unknown.E.4.The initial reporter also notified the fda on 2-jun-2023.Medwatch report # mw5118458.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that during use with bd q-syte¿ vial access adapter the adapter was damaged and leakage occurred.There was no patient impact.The following information was provided by the initial reporter: pt advised she has had multiple defective adapters that haven't clicked onto the vial and have caused leaking and wasting of cassettes.Pt wanted to know if this was something we had noticed with patients recently.No missed doses or adverse event reported.
 
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint of defective adapters / leakage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.See h10.
 
Event or Problem Description

Brand Name
BD Q-SYTE¿ VIAL ACCESS ADAPTER
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17346815
Report Number9610847-2023-00182
Device Sequence Number6912816
Product Code FPA
UDI-Device Identifier00382903851089
UDI-Public(01)00382903851089
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210264
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number385108
Device Catalogue Number385108
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer08/02/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date08/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale